# SDR MALA050323

- Difficulty date: April 10, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 18,195 hours, 19,881 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH24668165
- Part serial: L197787
- Condition: Burned
- Location: Rt Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMELL OF ELECTRICAL BURNING IN CABIN.  CREW THINKS IT WAS COMING FROM HOT JUG.  FA PULLED C/B FOR HOT JUG AND SMELL LESSENED.  ON POST FLIGHT, CREW FOUND RT INTAKE DUCT WITH 3 BURNED SPOTS IN IT.  REPLACED RT ENGINE LOWER DUCT.
